Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I feel pins and needles in hands and feet sometimes in arms too.

pins and needles in hands and feet sometimes in arms to pins needes in hands and feet ive had dibetes test and its all clear and i get this tingling pins needes why is this ?
Asked On : Fri, 14 May 2010
Answers:  8 Views:  3757
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response

Are you in the same posture for a long time? If you get up and move around does it go away?

Answered: Sat, 15 May 2010
  User's Response

what u said is right there when i move it does go away

Answered: Sat, 15 May 2010
  User's Response

i do have a slipped disk on l4 which i did a few years ago could this linked as im also seeing a chropractor and find she helps but i ment to ask her about this im seeing her again soon 4 my next visit would this be worth saying about to her.

Answered: Sat, 15 May 2010
  User's Response

If you feel that it happens more often than it should, I would definitely bring it up to your doctor - not so much a chiropractor. But if you can move around and get the blood flowing and it fixes it, then you should be fine. Just try and stay a little bit more active, move around.

Pins and needles is called paresthesia.

Chronic paresthesia indicates a problem with the functioning of neurons.

This happens a lot with older people as the blood flow is not as good due to clotting/build up of plaque.

Answered: Sat, 15 May 2010
  User's Response

yes i told me gp about it as well i ment to say he wants me this tuesday 2 have a blood vitamin test for b12 or something the thing is i had a dibetes test done 2 weeks ago and that was all normal. but i dont know if this is diffrent test but im worried if it proves normal gp said if its normal there is nothing further they can do as thay cant give tablets he said 4 this thing. but as i said i got the rest on tuesday now at the surgery.

Answered: Sun, 16 May 2010
  User's Response

sorry test i ment not rest

Answered: Sun, 16 May 2010
  Anonymous's Response
HI welcome to Healthcare Magic ,
Hey what you described is due to pheripheral neuropathy , yes Diabetes is one of the commonest cause and ur GP is totally right in ruling it out .Vit B12 deficiency is another potential cause but i dont agree with getting its levels tested , rather take a 3 month couse of Vitamin B 12 capsules and see if it works for you .If ur symptoms come down , then it proves that it was due to Vit B 12 deficiency. There are other causes too ...which need much advanced investigations ...
thank you ..
Answered: Sat, 26 Mar 2011
Internal Medicine Specialist Dr. M Ranjit Singh's  Response

Are you not the one suffering from Anxiety Disorders?. If not, you need a thorough medical check up to exclude B12 Deficiency and any Neurological diseases like multiple sclerosis and Guillain-Barré Syndrome, radiculopathy, carpal and tarsal tunnel syndrome. and Peripheral vascular diseases like Raynaud's phenomenon, Vericose veins of lower limbs, Embolism, Deep vein thrombosisof lower limbsetc., and other conditions like Sjogren's syndrome, Anemia, etc., Even very cold weather may cause it.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor